Thursday, January 17, 2007 1:00 – 5:00 pm Regence Blue Cross Blue Shield of Oregon North & Central Sisters Rooms 100 SW Market Street Portland, OR

AGENDA

Time (est)	Item	Lead	Action Items
1:00 pm	Call to Order, Review of 11/15 and 12/12 Meeting Minutes, Review of Oregon Health Fund Board Staff Review Panel Policy	Dick Stenson	X
1:20 pm	Discussion of Framework for Delivery System Reform Diagram	Staff and Committee	
1:40 pm	Discussion of Draft Integrated Health Home Recommendations	Staff and Committee	
3:50 pm	Break		
4:00 pm	Discussion of Principles to Guide Reform of Reimbursement Policies	Staff and Committee	
4:30 pm	Future Meetings	Dick Stenson	
4:40 pm	Public Testimony	Dick Stenson	
5:00 pm	Adjourn	Dick Stenson	

Next Meeting: February 21, 2008, 1 – 5 pm, Oregon Medical Association

EXHIBIT SUMMARY

- 1. Draft 11/15 Minutes
- 2. Staff Review Panel Policy
- 3. Framework for Delivery System Reform
- 4. Draft Strawperson Policy Recommendations Promotion of Integrated Health Homes
- Executive Summary Harold Miller, Creating Payment Systems to Accelerate Value-Driven Health Care
 Full paper available at: http://www.commonwealthfund.org/usr_doc/Miller_creatingpaymentsystemsvalue-drivenhltcare_1062.pdf?section=4039
- 6. Payment Reform Examples
- 7. Payment Reform, Background Information Prepared by Minnesota Department of Health Staff Available at:
 - http://www.health.state.mn.us/divs/hpsc/hep/transform/091707documents/paymentreformfinal.pdf
- 3. Integrated Health Homes Discussion Slides

Thursday, February 21, 2008 1:00 – 5:00 pm Oregon Medical Association Sommer-McLoughlin Room 11740 SW 68th Parkway Suite 100 Portland, OR 97223

AGENDA

Time (est)	Item	Lead	Action Items
1:00 pm	Call to Order, Approval of 12/12 and 1/17 Meeting Minutes	Maribeth Healey	
1:05 pm	Testimony from Senator Schrader on Cost Containment Strategies	Maribeth Healey	
1:35 pm	Description of Cost Containment Strategy Options	Staff	
2:00 pm	Prioritization of Cost Containment Activities - What strategies do committee members think are most likely to contain costs - What other strategies should the committee consider	Maribeth Healey	
2:45 p.m.	Recommendations from the Safety Net Advisory Council	Maribeth Healey	
3:00 p.m.	Public Testimony		
3:10 p.m.	Break	Maribeth Healey	
3:20 p.m.	Continuation of Prioritization of Cost Containment Activities Discussion	Maribeth Healey	
4:20 p.m.	Invited Testimony on Role for Public Health in Health Reform -Grant Higginson, State Public Health Officer	Maribeth Healey	
4:50 p.m.	Public Testimony	Maribeth Healey	

Next Meeting: March 13, 2008, Port of Portland, Commission Room

EXIHIBIT SUMMARY

- 1. Minutes for Review and Approval
 - a. Draft Minutes from 12/12 Joint Meeting of the Health Fund Board and Delivery Systems Committee
 - b. Draft Minutes from the 1/17 Delivery Systems Committee Meeting
- 2. Revised Framework for Delivery System Reform Diagram
- 3. Cost Containment Strategies Matrix
- 4. Companion to Cost Containment Strategies Matrix
- 5. J. Wennberg, E. Fisher, and J. Skinner. Feb 12 2002. Geography and the Debate Over Medicare Reform. *Health Affairs Web Exclusive*. Available: http://content.healthaffairs.org/cgi/content/full/hlthaff.w2.96v1/DC1
- 6. D. Shodell. 2006. Public Health Perspective Paying for Prevention. Medscape Public Health and Prevention. 4(2).
- 7. Issue Paper from the Public Health Division, Oregon Department of Human Services.
- 8. Presentation and Report from the Safety Net Advisory Council
- 9. Revised Integrated Health Home Recommendations

Multiple files are bound together in this PDF Package.

Adobe recommends using Adobe Reader or Adobe Acrobat version 8 or later to work with documents contained within a PDF Package. By updating to the latest version, you'll enjoy the following benefits:

- · Efficient, integrated PDF viewing
- Easy printing
- Quick searches

Don't have the latest version of Adobe Reader?

Click here to download the latest version of Adobe Reader

If you already have Adobe Reader 8, click a file in this PDF Package to view it.

Monday, March 31, 2008 1:00 – 5:00 pm Clackamas Community College Wilsonville Campus Training Center 29353 Town Center Loop East Wilsonville, OR

AGENDA

Time (est)	Item	Lead	Action Items
1:00 pm	Call to Order, Approval of 3/13 Meeting Minutes	Dick Stenson	X
1:05 pm	Review of Cost Containment Strawperson Recommendations - Improve Quality and Efficiency and Increase Accountability	Dick Stenson	
2:30 pm	Invited Testimony – Oregon Association of Hospitals and Health Systems	Kevin Earls	
2:40 pm	Break		
2:50 pm	Payment Reform: Minnesota's Payment Reform Proposal	Barney Speight	
3:10 pm	Payment Reform Discussion	Dick Stenson	
4:50 pm	Public Testimony	Dick Stenson	
5:00 pm	Adjourn	Dick Stenson	

Next Meeting: April 17, 2008, 1-5 p.m., Wilsonville Training Center

Thursday, April 17, 2008 1:00 – 5:00 pm Rooms 111 and 112 Clackamas Community College Wilsonville Campus Training Center 29353 Town Center Loop East Wilsonville, OR

AGENDA

Time (est)	Item	Lead	Action Items
1:00 pm	Call to Order, Approval of 3/31 Meeting Minutes	Dick Stenson	X
1:05 pm	Invited Testimony – American Heart Association/American Stroke Association	Beth Gebstadt	
1:25 pm	Recommendations from the Quality Institute Work Group	Vickie Gates, Chair Maribeth Healey, Vice-Chair	
2:30 pm	Public Testimony	Dick Stenson	
2:40 pm	Break		
2:50 pm	Review of Additional Strawperson Recommendations > Decision Support > Payment Reform > Public Health	Dick Stenson	
4:50 pm	Public Testimony	Dick Stenson	
5:00 pm	Adjourn	Dick Stenson	

Next Meeting: April 28, 2008, 1-5 p.m., Portland State Office Building

Monday, April 28, 2008 1:00 – 5:00 pm Portland State Office Building 1st Floor, Room 1D 800 NE Oregon Street, 1st Floor

AGENDA

Time (est)	Item	Lead	Action Items
1:00 pm	Call to Order, Approval of 4/17 Meeting Minutes	Dick Stenson	X
1:05 pm	Architecting World Quality Care for Oregon	Dave Ford and Jack Friedman	
1:30 pm	Review and Possible Approval of Recommendations > Public Health, Health Promotion and Wellness > Payment Reform > Cost Containment	Dick Stenson	X
2:30 pm	Break		
2:40 pm	Review and Possible Approval of Revised Recommendations Integrated Health Home Shared Decision Making Cost Containment Accountable Care Districts Administrative Simplification Reduce Pharmaceutical Spending Patient Decision Aids	Dick Stenson	X
4:50 pm	Public Testimony	Dick Stenson	
5:00 pm	Adjourn	Dick Stenson	X

Next Meeting: May 14, 2008, 1-5 p.m., Portland State Office Building

Wednesday, May 14, 2008 1:00 – 5:00 pm Portland State Office Building First Floor, Room 1C 800 NE Oregon St. Portland, Oregon

DRAFT AGENDA

Time (est)	Item	Lead	Action Items
1:00 pm	Call to Order, Approval of 4/28 Meeting Minutes	Dick Stenson	X
1:05 pm	Identify Key Areas of Draft Report for Discussion	Dick Stenson	
1:15 pm	Discussion of Key Areas of Draft Report -Vision Statement -Accountable Care Districts -Payment Reform -Others identified by Committee	Dick Stenson	
2:30 pm	Public Testimony	Dick Stenson	
2:50 pm	Break		
3:00 pm	Further Discussion of Draft Report	Dick Stenson	
4:30 pm	Public Testimony	Dick Stenson	
4:40 pm	Vote on Committee Recommendations	Dick Stenson	X

Wednesday, May 28, 2008 1:30 – 3:30 pm Portland State Office Building First Floor, Room 1B 800 NE Oregon St. Portland, Oregon

DRAFT AGENDA

Time (est)	Item	Lead	Action Items
1:30 pm	Call to Order, Approval of 5/14 Meeting Minutes	Dick Stenson	X
1:40 pm	Brief Update of Delivery Systems Presentation to Board	Dick Stenson, Maribeth Healey, Jeanene Smith	
1:50 pm	Public Testimony	Dick Stenson	
2:00 pm	Review and Vote on Revised Committee Report	Dick Stenson	X
3:30 pm	Adjourn	Dick Stenson	X

Joint Meeting of the Oregon Health Fund Board and Delivery System Committee

Wednesday, December 12, 2007 1:00 – 5:00 pm Rooms 111 and 112 Clackamas Community College Wilsonville Campus Training Center 29353 Town Center Loop East Wilsonville, OR

AGENDA

Time (est)	Item	Lead	Action Items
1:00 p.m.	Call Board Meeting to Order, Introductions, Review and Approve Meeting Agenda	Bill Thorndike	X
1:10 p.m.	Review and Approval of Revised Committee Charters and Design Principles and Assumptions	Bill Thorndike	X
2:10 p.m.	Call Joint Meeting of Board and Delivery Systems Committee to Order	Dick Stenson	X
2:10 p.m.	Characteristics of a Patient-Centered Medical Home	Jeanene Smith	
2:20 p.m.	Panel: What are Oregon Health Insurers Doing to Promote Medical Homes? - David Labby, CareOregon - Ralph Prows, Regence Blue Cross Blue Shield - Thomas Hickey, Kaiser Permanente	Bill Thorndike	
3:40 p.m.	Presentation: Efforts to Unify Primary Care Providers around Medical Home Model - Chuck Kilo, GreenField Health - David Dorr, OHSU	Bill Thorndike	
4:20 p.m.	Invited Testimony and Public Testimony - Rick Wopat - Mike Grady - Craig Hostetler	Bill Thorndike	
4:50 p.m.	Other Business	Bill Thorndike	
5:00 p.m.	Adjourn	Bill Thorndike Dick Stenson	X

EXHIBIT MATERIALS

- 1. Agenda
- 2. Revised Committee Charters
- 3. Reform Design Principles and Assumptions
- 4. The Medical Home Model of Primary Care, Draft Report Prepared for Office for Oregon Health Policy and Research
- 5. Joint Principles of a Patient-Centered Medical Home, American Academy of Family Physicians, American Academy of Pediatrics, America College of Physicians and American Osteopathic Association, February 2007
- 6. Beal A, et al., Closing the Divide: How Medical Homes Promote Equity in Health Care, The Commonwealth Fund, June 2007
- 7. Jeanene Smith Presentation Slides Characteristics of a Patient-Centered Primary Care Home
- 8. Speaker Bios
- 9. Insurer Panel Materials
 - a. Ralph Prows Presentation Slides Primary Care Home: Overview of Collaboration
 - b. Thomas Hickey Presentation Slides Kaiser Permanente Vision
 - c. Goodson J, Unintended Consequences of Resource-Based Relative Value-Scaled Reimbursement, JAMA, November 2007, 298(19):2308-2319
 - d. David Labby Presentation Slides
- 10. Provider Panel Materials
 - a. Summary of Better Health Initiatives Meetings
 - b. David Dorr Presentation Slides Medical homes in primary care: policy implications from Care management Plus

Thursday, November 15, 2007 1:00 – 5:00 pm <u>Room 112</u>

Clackamas Community College Wilsonville Campus Training Center 29353 Town Center Loop East, Wilsonville, OR

AGENDA

Time (est)	Item	Lead	Action Items
1:00 pm	Call to Order	Dick Stenson	
5 min	Approval of Agenda and 10/18 Minutes	Dick Stenson	X
1:05 5 min	Introductions of New Committee Members	Dick Stenson	
1:10 10 min	Review of Public Meeting Laws	Jeanene Smith	
1:20 20 min	Update on OHFB and Other Committees	Jeanene Smith	
1:40 20 min	Appointment of Health Quality Institute Work Group	Dick Stenson	X
2:00 30 min	Governor's Office Update on Health Information Infrastructure Advisory Committee (HIIAC)	Ree Sailors	
2:30 1.5 hrs	PEBB Vision and Oregon Coalition of Health Care Purchasers Efforts to Promote Accountable Health Plans	Jean Thorne	
4:00 30 min	Review of Committee Charter and Draft Workplan	Dick Stenson	
4:30 30 min	Public Testimony	Dick Stenson	
5:00	Adjourn	Dick Stenson	

Next Meeting: December 12, 1-4 p.m., Location TBD

EXHIBIT MATERIALS:

- 1. Draft Agenda
- 2. Oct 18 Draft Minutes Delivery System Committee
- 3. Summary of Public Meeting Laws
- 4. OHFB October Newsletter
- 5. Draft Charters for Other OHFB Committees
- 6. Bios for Proposed Members of Health Care Quality Institute Workgroup
- 7. Jean Thorne's Presentation Handout
- 8. Minimum Requirements and High Rating Criteria from the PEBB Vision Matrix
- 9. PEBB Guiding Principles and RFP Preferences
- 10. Value-Driven Health Care Purchasing: Four States that Are Ahead of the Curve, The Commonwealth Fund Available for download: <a href="http://www.commonwealthfund.org/publications/publications/publications/bublications/publications/publications/publications/bublications/publications/publications/publications/bublications/publications/publications/publications/bublications/publi
- 11. Final Delivery System Committee By-Laws
- 12. Revised Draft Delivery System Committee Charter
- 13. Draft Delivery System Committee Workplan

Thursday, October 18, 2007 3:00 – 5:00 pm

Room 112

Clackamas Community College Wilsonville Campus Training Center 29353 Town Center Loop East, Wilsonville, OR

AGENDA

Time (est)	Item	Lead	Action Items
3:00 pm	Call to Order	Jeanene Smith	
10 min	Introductions of Committee Members & Staff	Jeanene Smith	
3:10 10 min	Review & Adoption of By-laws	Jeanene Smith	X
3:20 10 min	Nominations & Election of Committee Chair and Vice Chair	Jeanene Smith	X
3:30 30 min	Introduction to SB 329 Reform Process and Assumptions for Reform	Barney Speight	
4:00 30 min	Review of Draft Committee Charter, Workgroups and Timeline	Chair / Jeanene / Barney	
4:30 10 min	Future Meetings	Chair	
4:40 20 min	Public Testimony	Chair	
5:00	Adjourn	Chair	

Next Meeting: TBD

EXHIBIT MATERIALS:

- 1. OHFB Committee Members List
- 2. OHFB Organizational Documents
- SB 329 * & SB 329 Summary
- Oregon Health Policy Committee Roadmap for Health Care Reform**
- Oregon Business Council Policy Playbook***
- Description of OHPR Programs
- 7. Draft Charter
- Draft By-laws
- 9. OHFB Design Principles & Assumptions
- 10. OHFB Timeline

^{*}Available at: http://www.leg.state.or.us/07reg/measpdf/sb0300.dir/sb0329.en.pdf

^{**} Available at: http://egov.oregon.gov/DAS/OHPPR/HPC/OHPCReformRoadMapFINAL.pdf

^{***} Available at: http://www.oregonbusinessplan.org/pdf/OBP%20POLICY%20PLAYBOOK%202.5%20 FINAL .pdf